RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 8, Issue 1  


The 2D motion of perfect fluid with a free surface
Victor K. Andreev
3
Influence of uniaxial pressure on elastic waves propagation in piezoelectric layered structures “Y-cut langasite/fused silica”
Sergey I. Burkov, Olga P. Zolotova, Pavel P. Turchin
7
Some minimal conditions in certain extremely large classes of groups
Nikolai S. Chernikov
22
Mean value theorem for harmonic functions on Cayley tree
Farrukh T. Ishankulov
28
Cluster perturbation theory for 2d Ising model
Ilya D. Ivantsov, Sergey G. Ovchinnikov
31
On an inverse problem for quasi-linear elliptic equation
Anna Sh. Lyubanova
38
The tensor product and quasiorder of an algebra related to Cohen–Macaulay rings
Ali Molkhasi
49
Parameter determination in a differential equation of fractional order with Riemann–Liouville fractional derivative in a Hilbert space
Dmitry G. Orlovsky
55
System dynamics model for conversion to organic farming
Črtomir Rozman, Miroljub Kljajić, Andrej Škraba
64
A note on a distance function in Bergman type analytic function spaces of several variables
Romi F. Shamoyan, Sergey M. Kurilenko
75
The Euler–Maclaurin formula and differential operators of infinite order
Olga A. Shishkina
86
Application of self-gonfiguring genetic algorithm for human resource management
Andrej Škraba, Davorin Kofjač, Anja Žnidaršič, Matjaž Maletič, Črtomir Rozman, Eugene S. Semenkin, Maria E. Semenkina, Vladimir V. Stanovov
94
Generation of the Chevalley group of type $G_2$ over the ring of integers by three involutions two of which commute
Ivan A. Timofeenko
104
Self-assembly of nanoparticles controlled by resonant laser light
Aleksey S. Tsipotan, Vitaliy V. Slabko, Aleksandr S. Aleksandrovsky, Nina V. Abuzova
109
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019